MAUDE Adverse Event Report: CARDIVA MEDICAL INC. CARDIVA VASCADE 6/7F VCS

CARDIVA MEDICAL INC. CARDIVA VASCADE 6/7F VCS
Model Number 700-580I
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient injury reported.Conclusion: it appeared that mfg steps were followed, however based on the observed device malfunction, a mfg defect appears to be the cause.
 
Event or Problem Description
The vascade device was put into sheath and deployed.Temporary hemostasis was achieved and the sheath was removed.The doctor inserted the key into the lock and attempted to pull back the black sleeve, but the sleeve would not retract.At this point the disc was collapsed and the doctor removed the device.It was then observed that the white marker band distal outer sleeve separated from joiner and was removed with the device.It should be noted that the complete device was removed.Manual compression was held to achieve final hemostasis.No injury or complications noted.

Brand Name
CARDIVA VASCADE 6/7F VCS
Common Device Name
VASCADE 6/7F
Manufacturer (Section D)
CARDIVA MEDICAL INC.
2900 lakeside dr.
suite 160
santa clara CA 95054 2812
MDR Report Key5395068
Report Number3004182619-2016-00001
Device Sequence Number18987694
Product Code MGB
UDI-Device IdentifierM729700580I0
UDI-Public+M729700580I0/$$7C580I151110AH
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P120016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Report Date (Section B) 01/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number700-580I
Device Catalogue NumberN/A
Device Lot NumberG580I151110A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight45